# SDR 2002F00900

- Difficulty date: February 18, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N392AL
- Make and model: Bell 214ST
- Aircraft serial: 28114
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Contaminated
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, NR 1 FIRE LIGHT WOULD NOT TEST, WATER CONDUCTOR.  AFTER BEING DRIED OUT SYSTEM OPERATED PROPERLY.  (M)
